Often a replacement opiate is prescribed, such as buprenorphine or methadone, to create better stability during detox. You'll either go to a clinic each day to get your dose, or it will be administered in a residential rehab clinic. Over time, the dose will be lowered, and you may experience a few withdrawal symptoms. These symptoms, however, are minor when compared to the massive onset of withdrawal that occurs when you go cold turkey. During this time, you'll need to attend counseling sessions and undergo therapy to discuss the reasons for your drug abuse .
Feel suicidal . Cyberbullying increases the risk of suicide . Kids that are constantly tormented by peers through text messages, instant messaging, social media and other outlets, often begin to feel hopeless. They may even begin to feel like the only way to escape the pain is through suicide. As a result, they may fantasize about ending their life in order to escape their tormentors. If your child is being cyberbullied, do not dismiss their feelings. Be sure you communicate daily, take steps to help end the torment and keep close tabs on changes in mood and behavior. Get your child evaluated by a health care professional if notice any personality changes at all.